Hey everyone
Iíve lurked on the board for awhile but Iíve never posted. Iíve got some major concerns and Iím wondering if you could enlighten me

Age 37
215lbs
5í10
Clean diet, I donít drink.

Iíve mostly done a Test E only 500- 600mg a week cycle. Over the years ...PCT with Nolva /Clomid And id take 20 nolva along with the cycle because of a fear of Gyno. A few times Iíve taken Dbol25mg ED 1-4 weeks. Iíve never had a issue.

Last Saturday ( 4 days ago) I started getting a burning sensation on my upper chest, under arms/nipples. I instantly freaked out and took a 60mg of nolva and 50mg of clomid. Donít ask me where I got this advice. I cant remember and I assume it was dumb . The next day it felt like someone was squeezing my liver.. and my eyes where a little yellow.

Iíve order liquid anastrozole and some liquid Tamoxifen should be here in a day or too. I stopped all Dbol ... Iíve been pounding water, cranberry juice and taking Milk thistle for the last few days and the soreness in my liver is gone. Still have that weird sunburnt feeling on my chest. Any advice on whatís going on with me. My nipples arenít puffy, I donít feel any pebbles under them. The Pectoral muscles feel hard and worked out. This kinda seems like my Liver not processing dbol well. I read someplace about when this ďjaundiceĒ the skin burnt feeling is due to your body trying to get rid of toxins through the skin. Any body here get effected by this

Planing on calling my doctor for appointment next week to check my levels.

Sorry for coming in here like a retard right off the bat.